# SDR ASOA20161206236

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 35,674 hours, 26,182 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670318115
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L IS CRACKED AT FS280 BULKHEAD. REPAIRED STRINGER IAW EC/TC REO 670-53-21-493 REV B, REO 670-53-21-493 REV D, EC/TC SB 670BA-53-040-01 REV B AND SERVICE BULLETIN 670BA-53-040 REV C PART B.
